# SDR SWAA2024072209867

- Difficulty date: July 6, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 33,669 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDEPLATE UPPER SURFACE HAS CORROSION AT N/P HOLES FROM STA 767 TO 787; RBL 21 WL 155.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.035' REMAINING THICKNESS). SIDE PLATE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED R/H SIDE PLATE STA 767 TO 787 IAW SRM 51-40-02.;[03] DRILLED AND COUNTERSUNK NEW SIDE PLATE IAW SRM 51-40-05 AND SRM 51-40-08.;[04] NEED OK TO INSTALL;[05] VERIFIED. REMOVED R/H SIDE PLATE STA 767 TO 787 IAW SRM 51-40-02. SIGN OFF FOR CORRECTIVE ACTION #2.;[06] VERIFIED. DRILLED AND COUNTERSUNK NEW SIDE PLATE IAW SRM 51-40-05 AND SRM 51-40-08. SIGN OFF FOR CORRECTIVE ACTION #3.;[07] OK TO INSTALL AFT CARGO SIDE PLATE R/H SIDE STA 767 TO 787 RBL 21.;[08] INSTALLED R/H STA 767 -787 SIDE PLATE IAW SRM 51-40-02.;[09] VERIFIED. INSTALLED AFT CARGO R/H STA 767 -787 SIDE PLATE IAW SRM 51-40-02.
